Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with psoriasis and dry skin. Taking rejuglowgel. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Dear Doctor Batra,
My name is XXXX, I am 32 year old . Recently i am diagonised with psorasis
My doctor was saying in my scalp it is sebo dermatitis . as i am having pitted nail so it looks like psorasis. I have pigmentation on my face also two small patches both cheeks. I am using rejuglowgel , rejuglow co2 and also yuguard and melalite .Can you help me with my scalp , and in one my ear also i have dry skin .please suggest

Posted Fri, 23 Aug 2013 in Psoriasis
Answered by Dr. Rohit Batra 16 hours later
Thanks for your query to XXXXXXX
Psoriasis rarely occurs on cheeks while seborrhoeic dermatitis is common on face and scalp. It's difficult to differentiate between the two on scalp without examination.
Rejuglow range is meant for whitening and brightening. Melalite is also a whitening cream and can irritate the skin at times and lead to dermatitis on the applied area.
Psoriasis and seborrhoeic dermatitis have different treatment plans and hence a thorough examination is a must to make the exact diagnosis before starting any treatment.
I would suggest you to stop using the skin lightening regimen that you are following and consult a good dermatologist in person for a proper diagnosis and treatment.
Dr.Rohit Batra.
Above answer was peer-reviewed by
Follow-up: Diagnosed with psoriasis and dry skin. Taking rejuglowgel. Suggest 18 minutes later
Dear Batra ,


But all skin care products are given by doctor only . If i will stop them , whta should i use . and also as i am also having pitted nail problem , i dont ahve anything on hands , feer only my problem is on scalp and my one ear that is all red. there were flakes but now flakes are not there but redness is there . same redness i can see on my scalp when flakes are not there
Answered by Dr. Rohit Batra 12 minutes later

Thanks for your follow up query.

Pitting of nails is seen in Psoriasis and not in seborrhoeic dermatitis. A mild steroid lotion with salicylic acid applied on the scalp can take care of the scaling of the scalp. Shampoo containing tar helps to clear scalp scaling and further prevent recurrences.

Psoriasis is a chronic disease which can be controlled and regular follow ups are required with the treating dermatologist to keep symptoms at bay.

Pitting of nails requires treatment with oral biotin, calcium pantothenate , selenium, etc. I think you need to discuss about these content with your treating doctor.

Hope this helps. Let me know if you need clarification.

Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Diagnosed with psoriasis and dry skin. Taking rejuglowgel. Suggest 45 minutes later
Thanks a lot ,

I am taking multivitate women * . I am using keatazole shampoo , whenever i use
that shampoo , i feel my scalp a very dry , very itchy , Do you want to recommend any shampoo?what should i use for my pigmentation spot
Answered by Dr. Rohit Batra 32 hours later

Thanks for your follow up query.

You can use sebamed revitalising shampoo for daily use. As far as pigmentation marks are concerned, please continue with the treatment you are already following.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor